Jump to content

Jlynn

Members
  • Content Count

    22
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Jlynn

  • Rank
    Member

Profile Information

  • Gender
    Female
  • Location
    Pennsylvania
  1. I talked to my nurse about this, and she said that my doctor will only give me 3.5mgs. I think thats way too high to be starting at., esp with me being sensitive to things. I'm gonna try to talk him into starting out lower if he wont I guess I won't be able to take it.
  2. checked out the site I do have all the symptoms of Addison Disease , including darkened skin. one time my aldosterone level did come back at only 1, but I guess my doctor didn't think much of it, because the other time it was tested it was 7. I'm not sure what im going to do but this low bp all the time is making me feel really bad, thinking about asking for flucortisone, but I've heard that it has a lot of side effects
  3. LAtely I've noticed my hands are getting a brownish color to them since taking my bp more often, I usually only take it 2-3 times a day they are also getting a lot colder , has anyone ever experienced this before? (i've stopped taking it for a few days and they stayed the same brownish color)
  4. mine was high too,I don't remember exactly what the numbers were though
  5. I have probable ms,and was wondering if anyone here has taken ldn with that also has low bp? I have read that it is safe, but the main thing it does is release endorphins, which in turn can lower bp.. if anyone has any experience with this please share
  6. thats how I am too.. usually after I eat a few bites I am full, but I try to make myself eat 6 small meals a day just to keep my bp up
  7. They need to do a lot more testing then MRI with one lesion to call it MS. I was just reading about that a few days ago. I would try for a second opinion if you feel they are wrong. But you can also have both MS and Dysautonomia together and its not uncommon. I have one on my cspine and a bunch of little ones on my brain. but my low bp started months before any lesions so I wasnt sure if low bp itself could cause them or not
  8. I was told that I have "probable" ms, that is affecting my nervous system, but I'm just wondering if anyone else has any brain lesions that werent diagnosed as having ms,and have Dysautonomia ?
  9. yeah I think I might have had a little more energy for a awhile but other then that it didnt do anything. I'm going to try the full dose tomorrow. my chest did hurt on and off but its been happening the past few days more so I doubt its the medicine.
  10. I'd say if you have a good hospital to goto, go. but I was already sent home with mine at 80/40..which is way too low. the lowest its been at home its 50/30.(that could have been a mistake with the machine too, because it got higher the next reading) In my experience no one takes low bp seriously. but I hope they can help her * I was told if my heart rate gets to be below 50,that is a reason to go into the er, so maybe you can call an on call doctor and ask*
  11. Just wondering what everyone elses salt intake is? my doctors all keep telling me to increase it, but no one has ever said how much. When I eat too much,or plain salt I feel short of breathe, but usually on foods it doesnt do that. everything I eat is processed so it has a lot of salt, and I use between 4-6 salt packets a day that have 11% in. I also drink one gallon of water a day. is this enough salt? I have had people tell me that you can overdo salt if its taken in excess *on labwork that comes back my sodium is always normal, but on the very low end of normal**
  12. well, I honestly think I would have felt better drinking a starbucks and having something salty to eat lol it didnt really do much if anything an hour after taking it my bp was 89/60, I know your not suppose to lay down with it but I was pretty sure it was low before I did. I think tomorrow I'll try a half of one, then after that a whole one if that still doesn't work I'll try to rely on diet because its seems like it didn't do much at all--if anything- I've been told that I had add before maybe I can just take ritalin for it (took 5mg and it was still 80/40 so maybe I need a higher mg of rit
  13. I've had a work up like that too, so most likely it will be ok. I am taking half of 2.5 to start with in a few mins took a quarter of one and my bp is now 141/92 and it didnt have time to hit my system i think its because im worried about it before i took the medicine it was 90/60 but that was laying down
  14. I've had a work up like that too, so most likely it will be ok. I am taking half of 2.5 to start with in a few mins
  15. I always get really dim vision when my bp drops too low, usually when I eat something salty It gets brighter (but doesnt last long), it also feels like at times I can actually feel the blood moving in my head when its super low. Does anyone else experience this?
×
×
  • Create New...